# SDR SWAA030903

- Difficulty date: April 22, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 48,306 hours, 40,693 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6544546
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  LOST A-SYSTEM HYDRAULICS.  FOUND, HYD LINE LEAKING AT RT MLG ACTUATOR UPSIDE.  REMOVED AND REPLACED HYD LINE FOR RT MLG ACTUATOR PER MM.
